# SDR SWAA2024070810050

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 42,802 hours, 26,071 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE OVERHEAT ON CLIMB OUT. ENGINE OVERHEAT LIGHT EXTINGUISHED WITH THRUST LEVER AT IDLE AFTER TWO MINUTES.<[01] FOUND START VALVE LEAKING EXCESSIVELY R+R #2 ENG START VALVE PER AMM 80-11-03
